# SDR FDKA2009042600084

- Difficulty date: April 26, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 18,777 hours, 17,309 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FRL FLT 6255 ROC-CVG.  CREW DECLARED EMERGENCY AND RETURNED TO THE FIELD FOR AIR/GROUND FAIL AND GEAR WILL NOT RETRACT.  MX REMOVED AND REPLACED BOTH PROX SW RIGHT MLG, OPS GOOD.
